Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6609
Title: Some fixed point theorems in metric spaces
Authors: Rus, Ioan A.
Issue Date: 1971
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Ioan A. Rus, "Some fixed point theorems in metric spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 3 (1971), pp. 169-172.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
3 (1971)
Abstract: Si dimostra la generalizzazione di un teorema di punto fisso di Picard-Banach e di uno di Kannan.
A generalization of the fixed point theorem of Picard-Banach and of Kannan is given.
URI: http://hdl.handle.net/10077/6609
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.03 (1971)

Files in This Item:
File Description SizeFormat 
RusRendMat03.pdf183.05 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

663
Last Week
0
Last month
0
checked on Oct 17, 2018

Download(s)

335
checked on Oct 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.